H e l p ! ! !
It is one month today that I began to experience constant abdominal pain.
I have long history of constipation & was on prescription Kristalose since 2002 until it began to myseriously make me ill back in early November.
I go days without a meal (or anything of substance) due to severe pain after eating.
On Thursday, I ate first meal since Sunday--a Lean Cuisine. Pain worsened & I had to lie down with heating pad. Had s4 brief bowel movements (small, flat, reddish brown).
I get no relief after bowel movements--pain & bloating becomes nearly unbearable.
This morning I had another small bowel movement, this time it was grayish-colored. I usually do not observe b/m but I cannot tell I've had a b/m unless I check.
I have never had these symptoms like this before. I do not understand how they could have developed suddenly & increased in severity. There is never a moment I am not having abdominal pain.
I've had two abdominal CT scans--one today & the other in Nov. Several stomach x-rays & lab tests. All are normal!!
GI doctor said it was all due to constipation. I KNOW what constipation pain feels like--it never made me lose appetite & have pain after b/m!!
I cannot live like this!!!
ER doctor gave me hyoscyamine 125 mg every 4 hours. I am scared to take this medication due to side effects of blurred vision.
I am in shock that a month as passed & I don't know what is wrong. When I say I'm in agonizing pain, I am not exaggerating!!
Re: H e l p ! ! !
Could you have H. Pylori?
Re: H e l p ! ! !
I never heard of it. How is it diagnosed?
I have had no stool sample tests, ultrasound or even an upper/lower GI.
Just abdominal CT scans (2) stomach xrays & labwork.
In early 2000s I experienced "sour stomach," & indigestion which were treated successfully with Bentyl & aciphex.
My symptoms are completely different now. Bentyl did not help nor did zantac 300 mg.
A few times during "dry heaves," I saw tiny flecks of blood. I had that several years ago. I don't believe it is related to the massive pain/bloating after bowel movements & constant stomach pain.
I believe this all began in late October when the Kristalose (prescription laxative, lactalose) I'd been on since early 2002 basically turned on me. It was still giving me bowel movements albeit not a lot. But the stuff began to cause horrible bloating & nausea which would last up to two days. I was forced to discontinue. Now ALL laxatives are causing the same symptoms.
I am miserable every minute of the day.
I'm wondering if amitiza will help? I am DESPERATE!!!
|All times are GMT -7. The time now is 03:18 PM.|